# SDR ASAA2013120196586

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 30,517 hours, 9,594 cycles
- Engine: Cfmint CFM567B27
- Engine time: 22,191 hours, 8,017 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oscillates
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH FL 200, NR 2 ENGINE OSCILLATIONS IN ALL PARAMETERS NOTED. BEFORE THRUST LEVER COULD BE REDUCED, NR 2, N1 EXCEEDED LIMITS.  AFTER THRUST LEVER REDUCED ENGINE RETURNED TO NORMAL OPS/RESPONSE. DUE WINDSHEAR MAX POWER T/O  VERY LIGHT TOGW(105K), HIGH DECK ANGLE ON CLIMB, NR 2 TANK FWD LOW PR LT ON.  ACFT GROUNDED.   ACCOMPLISHED OVERSPEED BORESCOPE INSP IAW 71-00-00-800-204-F00 STEP D,1,B.  ALL ITEMS COMP. COMPLETED EA 800-73EA-11643.  ALL OPS NORMAL, ACFT OK FOR SERVICE.
